MAUDE Adverse Event Report: B. BRAUN AVITUM AG - MELSUNGEN DIALOG+; DIALYZER, HIGH PERMEABILIT

B. BRAUN AVITUM AG - MELSUNGEN DIALOG+; DIALYZER, HIGH PERMEABILIT
Model Number 710200S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 08/19/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: bio-med reported a patient coded and passed away during a treatment.Bio-med verified all the machine safety calibrations and at the time of the incident the dialog machine was operating within specified limits and tolerances.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The customer technician stated that he verified all the machine safety calibrations and that at the time of the incident the machine was operating within b.Braun specified limits and tolerances.The investigation and evaluation of the data sources made available by the customer leads to the conclusion there was no product deviation.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
DIALOG+
Common Device Name
DIALYZER, HIGH PERMEABILIT
Manufacturer (Section D)
B. BRAUN AVITUM AG - MELSUNGEN
schwarzenberger weg 73-79
melsungen, D-342 12
GM  D-34212
MDR Report Key10454479
Report Number3002879653-2020-00005
Device Sequence Number11676518
Product Code KDI
UDI-Device Identifier04046964285608
UDI-Public(01)04046964285608
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number710200S
Device Catalogue Number710200S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;